# SDR AWXA200200547

- Difficulty date: June 4, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,217 hours, 48,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 INSPECTION A CRACK WAS FOUND ON A FLOORBEAM WEB AT BS 639 BETWEEN RIVETS AT STA RBL 64. MAINTENANCE REPAIRED CABIN FLOOR BEAM BS 639 WEB RBL 64 IAW AWA ER 15-5310-02168-JS1.
